Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 358, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 17, 2020, 5:43 AM EDT for DeKalb County, Fulton County, Georgia. It took effect at Sep 17, 2020, 6:05 AM EDT. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2020, 5:43 AM EDT (09:43 UTC)
- In effect from
- Sep 17, 2020, 6:05 AM EDT
- Expired
- Sep 17, 2020, 3:41 PM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peachtree Creek at Atlanta (AANG1). The gauge peaked at 19.04 ft at Sep 17, 2020, 10:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
183 WGUS42 KFFC 170943 FLWFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 543 AM EDT Thu Sep 17 2020 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. The next statement will be issued this afternoon at 300 PM EDT. && GAC089-121-171900- /O.NEW.KFFC.FL.W.0358.200917T1005Z-200917T1853Z/ /AANG1.1.ER.200917T1005Z.200917T1200Z.200917T1252Z.NO/ 543 AM EDT Thu Sep 17 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for the Peachtree Creek near Atlanta. * Until this afternoon. * At 5:01 AM EDT Thursday the stage was 15.9 feet...and rising. * Flood stage is 17 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage this morning to a crest of 17.7 feet. It will then fall below flood stage later today. * Impact...At 17 feet, Flood Stage is reached with minor flooding along the creek upstream and downstream from the gage on Northside Drive. Woodward Way becomes impassable with 1 to 4 feet of water on the road. Front yards of homes will also be flooded. The Atlanta Memorial Park and large portions of the Cross Creek and Bobby Jones Golf Courses are flooded. Sections of Hanover West Drive and backyards on portions of Peachtree Battle Avenue will be flood with 1 to 2 feet of water. * Impact...At 18 feet, Moderate flooding begins along portions of the creek upstream and downstream from the gage on Northside Drive. A parking lot near the corner of Peachtree Road and Fairhaven Circle begins to flood. Woodward Way will flood with 1 to 5 feet of water and reach the foundation of some homes that have not been elevated. Sections of Hanover West Drive and backyards on portions of Peachtree Battle Avenue will flood with 1 to 3 feet of water and it will be reaching the foundation of some homes. && LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445 $$
4 follow-up statements
112 WGUS82 KFFC 171157 FLSFFC Flood Statement National Weather Service Peachtree City GA 757 AM EDT Thu Sep 17 2020 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Georgia... Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC089-121-171900- /O.CON.KFFC.FL.W.0358.000000T0000Z-200917T1853Z/ /AANG1.2.ER.200917T0924Z.200917T1200Z.200917T1429Z.NO/ 757 AM EDT Thu Sep 17 2020 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for the Peachtree Creek near Atlanta. * Until this afternoon. * At 7:31 AM EDT Thursday the stage was 18.5 feet. * Flood stage is 17 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to rise below flood stage late this morning and continue falling to 19.2 feet this morning. Additional rises are possible thereafter. * Impact...At 18 feet, Moderate flooding begins along portions of the creek upstream and downstream from the gage on Northside Drive. A parking lot near the corner of Peachtree Road and Fairhaven Circle begins to flood. Woodward Way will flood with 1 to 5 feet of water and reach the foundation of some homes that have not been elevated. Sections of Hanover West Drive and backyards on portions of Peachtree Battle Avenue will flood with 1 to 3 feet of water and it will be reaching the foundation of some homes. * Impact...At 19 feet, Significant flooding expands upstream and downstream from Northside Drive. Parking lots near the section of Peachtree Road...Fairhaven Circle and Peachtree Memorial Drive begin to flood. Woodward Way is completely flooded with several feet of water and the water is around 1 foot deep in some homes that have not been elevated. Sections of Sagamore Drive...Hanover West Drive...and Peachtree Battle Avenue and Circle will flood with 1 to 4 feet of water. Around 1 foot of water will be in some homes. && LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445 $$
810 WGUS82 KFFC 171258 FLSFFC Flood Statement National Weather Service Peachtree City GA 858 AM EDT Thu Sep 17 2020 ...The Flood Warning continues for the following rivers in Georgia... Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. North Fork Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. North Fork Peachtree Creek near Atlanta at Briarwood Road affecting DeKalb County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC089-121-171900- /O.CON.KFFC.FL.W.0358.000000T0000Z-200917T1853Z/ /AANG1.2.ER.200917T0924Z.200917T1300Z.200917T1619Z.NO/ 858 AM EDT Thu Sep 17 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Peachtree Creek near Atlanta. * Until this afternoon. * At 8:47 AM EDT Thursday the stage was 18.9 feet. * Flood stage is 17.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to rise to a crest of 19.8 feet late this morning. It will then fall below flood stage this afternoon. * Impact...At 18.0 feet, Moderate flooding begins along portions of the creek upstream and downstream from the gage on Northside Drive. A parking lot near the corner of Peachtree Road and Fairhaven Circle begins to flood. Woodward Way will flood with 1 to 5 feet of water and reach the foundation of some homes that have not been elevated. Sections of Hanover West Drive and backyards on portions of Peachtree Battle Avenue will flood with 1 to 3 feet of water and it will be reaching the foundation of some homes. * Impact...At 19.0 feet, Significant flooding expands upstream and downstream from Northside Drive. Parking lots near the section of Peachtree Road...Fairhaven Circle and Peachtree Memorial Drive begin to flood. Woodward Way is completely flooded with several feet of water and the water is around 1 foot deep in some homes that have not been elevated. Sections of Sagamore Drive...Hanover West Drive...and Peachtree Battle Avenue and Circle will flood with 1 to 4 feet of water. Around 1 foot of water will be in some homes. && LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445 $$ GAC089-121-180100- /O.CON.KFFC.FL.W.0339.000000T0000Z-000000T0000Z/ /NPBG1.1.ER.200917T0830Z.200917T1400Z.200917T1855Z.NO/ 858 AM EDT Thu Sep 17 2020 ...Forecast flooding changed to Minor severity... The Flood Warning continues for the North Fork Peachtree Creek near Atlanta. * Until further notice. * At 8:31 AM EDT Thursday the stage was 14.6 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 14.8 feet late this morning. It will then fall below flood stage this afternoon. * Impact...At 14.0 feet, Minor flooding continues along the creek upstream and downstream from the gage on Buford Highway or Georgia Highway 13. Portions of the backyards of residential homes on Victory Drive...Dunwoody Place and Converse Drive will be flooded with around one foot of water. This height combined with the flow on South Fork Peachtree Creek will likely produce flooding further downstream on Peachtree Creek in Fulton County. * Impact...At 15.0 feet, Moderate flooding begins along the creek upstream and downstream from Buford Highway or Georgia Highway 13. Large portions of the backyards of residential homes on Victory Drive...Dunwoody Place and Converse Drive will be flooded with around two feet of water. A portion of the Sun Tan Center parking lot near the gage begins to flood. This height combined with the flow on South Fork Peachtree Creek will likely produce significant flooding further downstream on Peachtree Creek in Fulton County. && LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438 $$ GAC089-180100- /O.CON.KFFC.FL.W.0338.000000T0000Z-000000T0000Z/ /NFBG1.1.ER.200917T0830Z.200917T1231Z.000000T0000Z.UU/ 858 AM EDT Thu Sep 17 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the North Fork Peachtree Creek near Atlanta at Briarwood Road. * Until further notice. * At 8:31 AM EDT Thursday the stage was 12.6 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring. * Forecast...No forecast is available for this location. * Impact...At 11.0 feet, Minor Flooding continues to expand further into the areas along the creek upstream and downstream of the gage on Briarwood Road. Portions of the Peachtree Creek Greenway are inundated with up to one foot of water. * Impact...At 13.0 feet, Minor Flooding continues to expand further into the areas along the creek upstream and downstream of the gage on Briarwood Road. Portions of the Peachtree Creek Greenway are inundated with up to three feet of water, particularly near Corporate Boulevard. && LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431 $$
927 WGUS82 KFFC 171753 FLSFFC Flood Statement National Weather Service Peachtree City GA 153 PM EDT Thu Sep 17 2020 ...The Flood Warning is extended for the following rivers in Georgia... Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at weather.gov/atlanta. && GAC089-121-172000- /O.EXT.KFFC.FL.W.0358.000000T0000Z-200917T2000Z/ /AANG1.2.ER.200917T0924Z.200917T1346Z.200917T1905Z.NO/ 153 PM EDT Thu Sep 17 2020 ...The Flood Warning is now in effect until late this afternoon... The Flood Warning continues for the Peachtree Creek near Atlanta. * Until this afternoon. * At 1:31 PM EDT Thursday the stage was 18.1 feet. * Flood stage is 17.0 feet. * Moderate flooding is occurring and is forecast. * Forecast...The river is expected to fall below flood stage late this afternoon and continue falling to 6.7 feet tomorrow afternoon. && LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445 $$
696 WGUS82 KFFC 171941 FLSFFC Flood Statement National Weather Service Peachtree City GA 341 PM EDT Thu Sep 17 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. GAC089-121-172045- /O.CAN.KFFC.FL.W.0358.000000T0000Z-200917T1941Z/ /AANG1.2.ER.700119T1232Z.700119T1232Z.700119T1232Z.NO/ 341 PM EDT Thu Sep 17 2020 ...The Flood Warning for the Peachtree Creek near Atlanta has been cancelled... The Flood Warning is cancelled for the Peachtree Creek near Atlanta. * At 3:17 PM EDT Thursday the stage was 17.0 feet. * Flood stage is 17.0 feet. * Forecast...The river will continue to fall. && LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 17, 4:12 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 17, 4:12 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 412 AM EDT Thu Sep 17 2020 .SHORT TERM /Today through Friday/... Tropical Depression Sally's center is just NE of Montgomery, AL and will continue to push NE through the short term. The rain shield from Sally is spreading over the area and we are seeing inches of rainfall across north and central GA. Areas north of an ATL to AHN line have seen 1 to 2 inches over the past 24 hours with areas from ATL to MCN seeing about 2 to 4 inches. Right now the The highest rainfall amounts in GA have occurred just to the NE of Sally's center across Macon/Peach/Crawford counties. These counties have see 8-10 inch totals over the past 24 hours and with more rain to come Im sure these values will continue to go up through this afternoon. Sally is still expected to track to the NE with its center expected just N of Columbus by 7am and then just NW of August by 7pm tonight. North and Central GA will continue to see moderate to heavy rain through the morning hours with the rain tapering of from West to East through the afternoon and evening. There will be some drier air that moves into N GA tonight around the backside of Sally's remnants but there will still be some moisture across central and south GA through the short term. Keeping some slight to chance PoPs across the area Friday. High temps today and Friday will stay in the 70s with lows tonight in the 60s. 01 .LONG TERM /Friday Night through Wednesday/... With the remnant low of Sally pushing out of the area on Friday, a frontal system should approach the CWA from the N-NW before stalling near the central to south Georgia region over the weekend. This frontal system is really the only source of any PoPs for the CWA as high pressure system begins to builds in over the latter half of the weekend and remain through the long term period. Looking ahead towards the temperatures, high and low temps will begin to lower thanks in part to that associated cold front. Highs should be around the low 70s through the weekend with lows getting down to the mid to low 50s. For high temps, this is around 8 to 16 degrees below climatological average for this time of year so a taste of fall could be on the horizon. Temps will then slowly begin to warm once more approaching the mid week period. Morgan && AVIATION... 06Z Update... T.D. Sally is moving NE and spreading massive amounts of precipitation across North and Central GA. As far as aviation goes this storm is bringing with it low ceilings, rain, and gusty easterly winds. Ceilings expected to stay in the IFR range through this evening before lifting into the MVFR range by 03z-05z Friday. The winds will also stay mainly out of the east then switch to the NW right around 00z Friday. Wind speeds will stay in the 10-15kt range with gust 20-25 until the NWLY switch when speeds will diminish to 10kt or less. //ATL Confidence...06Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 66 79 62 / 100 70 30 30 Atlanta 75 67 77 63 / 100 60 30 20 Blairsville 71 61 74 56 / 100 60 20 20 Cartersville 75 65 77 62 / 100 50 20 20 Columbus 79 69 81 66 / 80 30 30 20 Gainesville 72 66 78 62 / 100 60 30 20 Macon 79 68 80 65 / 100 50 30 20 Rome 78 65 78 61 / 90 40 20 10 Peachtree City 75 66 78 63 / 100 50 30 20 Vidalia 83 71 81 66 / 90 60 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...White...Wilcox...Wilkes... Wilkinson. Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge... Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Morgan... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam... Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter... Talbot...Taliaferro...Taylor...Towns...Troup...Twiggs...Union... Upson...Walton...Warren...Washington...Webster...White... Wilcox...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....Morgan AVIATION...01
Hazardous weather outlook, Sep 16, 8:13 PM EDT, 9 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 813 PM EDT Wed Sep 16 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 813 PM EDT Wed Sep 16 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Rest of Tonight... Very heavy rainfall and flooding from the the remnants of Tropical Storm Sally are expected tonight. A Flash Flood Watch is in effect for much of north and central Georgia through Friday morning. Runoff associated with the heavy rains will likely produce some flash flooding and extensive river flooding. In addition to heavy rainfall, some stronger winds will be capable of producing downed trees and powerlines, especially with wet soils. A Wind Advisory is in effect for much of the area through Thursday morning. A couple of brief weak tornadoes also cannot be ruled out over parts of middle Georgia tonight, mainly south of a Columbus to Macon to Jefferson line. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The Flash Flood Watch will continue through early Friday morning as the remnants of Sally move across Georgia. Within the stronger rainbands, damaging wind gusts and weak brief tornadoes will continue to be possible. Sustained winds of 15 to 25 mph with gusts up to 35 mph may continue into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight and Thursday. Spotters should exercise extreme caution and avoid any high water or flooded roads. Please continue to follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Sep 17, 5:02 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLASH FLOOD 1 NW WARNER ROBINS 32.63N 83.64W
09/17/2020 HOUSTON GA PUBLIC
SEWAGE BACKING UP DUE TO HEAVY RAIN AND FLASH FLOODING
AROUND THE NEIGHBORHOOD OF STEVENS STREET.
&&
EVENT NUMBER FFC2001207
NMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 9:10 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 6 hr |
| Sep 16, 11:25 PM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Macon, Taylor | 7 hr |
| Sep 17, 12:00 AM EDT | Flash Flood Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more | 11 hr |
| Sep 17, 12:45 AM EDT | Flash Flood Warning | FFC | Harris, Lamar, Monroe, Pike, Talbot, Upson | 7 hr |
| Sep 17, 1:13 AM EDT | Flash Flood Warning | FFC | Meriwether, Troup | 5 hr |
| Sep 17, 2:49 AM EDT | Flash Flood Warning | FFC | Butts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more | 7 hr |
| Sep 17, 2:59 AM EDT | Flash Flood Warning | FFC | Baldwin, Jones, Wilkinson | 8 hr |
| Sep 17, 3:29 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 3 hr |
| Sep 17, 3:34 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale | 6 hr |
| Sep 17, 3:39 AM EDT | Flash Flood Warning | FFC | Cobb, Douglas, Fulton | 6 hr |
| Sep 17, 4:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb | 11 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 4:35 AM EDT | River Flood Warning | FFC | DeKalb | 6 hr |
| Sep 17, 4:42 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 7 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 55 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 28 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 32 hr |
| Sep 17, 4:50 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 17 hr |
| Sep 17, 5:04 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 9 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 38 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Gwinnett | 25 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | FFC | Hancock, Jasper, Putnam, Washington | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Pulaski | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Sep 17, 5:36 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Barrow, Jackson | 34 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 39 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 64 hr |
| Sep 17, 6:00 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Sep 17, 6:42 AM EDT | Flash Flood Warning | FFC | Glascock, Jefferson, Warren | 6 hr |
| Sep 17, 6:44 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 17, 6:51 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Sep 17, 6:54 AM EDT | River Flood Warning | FFC | Gwinnett | 11 hr |
| Sep 17, 6:58 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:09 AM EDT | River Flood Warning | FFC | Forsyth | 16 hr |
| Sep 17, 7:18 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 118 min |
| Sep 17, 7:22 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:27 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 17, 7:31 AM EDT | River Flood Warning | FFC | Fulton | 12 hr |
| Sep 17, 7:47 AM EDT | Flash Flood Warning | FFC | Greene, Taliaferro | 5 hr |
| Sep 17, 9:23 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 5 hr |
| Sep 17, 9:28 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 13 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 11 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| Sep 17, 11:03 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 23 hr |
| Sep 17, 11:23 AM EDT | River Flood Warning | FFC | Jones | 15 hr |
| Sep 17, 1:31 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 44 hr |
| Sep 17, 2:25 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 6 hr |
| Sep 17, 2:40 PM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 33 hr |
| Sep 17, 2:44 PM EDT | River Flood Warning | FFC | Jefferson | 3 hr |
| Sep 17, 3:32 PM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 11 hr |
| Sep 17, 6:42 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 3 hr |
| Sep 17, 7:22 PM EDT | River Flood Warning | FFC | Dooly | 4 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.